Some Equivalences between Cone -Metric Spaces and -Metric Spaces
Poom Kumam,
Nguyen Van Dung and
Vo Thi Le Hang
Abstract and Applied Analysis, 2013, vol. 2013, 1-8
Abstract:
We introduce a -metric on the cone -metric space and then prove some equivalences between them. As applications, we show that fixed point theorems on cone -metric spaces can be obtained from fixed point theorems on -metric spaces.
Date: 2013
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/573740.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/573740.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:573740
DOI: 10.1155/2013/573740
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().